# SDR DU4R2008190

- Difficulty date: January 11, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N289MT
- Make and model: Boeing 727
- Aircraft serial: 22467
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1123 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

S/O 304002 N/R 26068 DEEP TOOL MARKS (5 EA) IN EXT. FUSELAGE SKIN AT BS 1123 FWD OF OUTFLOW VALVE RT SIDE.  REPAIRED 5 EA TOOL MARKS BY CUTTING OUT AREA, FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER 11 INCH X 10-3/4 INCH FROM 2024-T3.071 INCH AND 2024-T3 .063 INCH IAW 53-30-3 FIG. 1, AND 51-10-2.
